# SDR DALA2017032702457

- Difficulty date: September 16, 2016
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 57,908 hours, 21,612 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Condition: Undersize
- Location: Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF CMM 310N3020 (71-21-15) REPAIR 1-2, THE SHAFT END JOURNAL OF THE FORWARD ENGINE MOUNT BEAM REQUIRED MACHINING BELOW THE REPAIRABLE LIMIT IN ORDER TO COMPLETELY REMOVE PREVIOUS CHROME PLATING. THE SHAFT END JOURNAL OF THE PART MEASURES 1.965 INCHES AFTER REMOVAL OF ALL CHROME PLATE. AS A RESULT, THE SHAFT END JOURNAL BELOW THE MINIMUM REPAIRABLE LIMITS IAW SRM, REPAIR 1 AND BELOW THE MINIMUM REPAIRABLE LIMITS IAW CMM 71-21-15, REPAIR 1-2.  EA AUTHORIZES THE ACCEPTANCE OF THE UNDERSIZE SHAFT END JOURNAL DIAMETER AND APPLICATION OF A NICKEL-CHROME REPAIR IN ORDER TO RETURN THE ENGINE MOUNT BEAM TO ROUTINE SERVICE AND MAINTENANCE.  ERA 556209-14.
